MAUDE Adverse Event Report: Maquet Cardiopulmonary GmbH HLS Set; Oxygenator, Cardiopulmonary Bypass

Maquet Cardiopulmonary GmbH HLS Set; Oxygenator, Cardiopulmonary Bypass
Model Number BEQ-HLS 7050 USA #SHLS Set Advanced 7.0
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The event occurred in the us.It was reported that on (b)(6) 2026 the customer cannulated a patient for va.Customer were flowing a little over 3l approximately 10 minutes after initiation and the delta pressure was 26 then 5-10 minutes later it shot up to the 70 in the hls set.Immediately the customer grabbed another cardiohelp to prepare it for a circuit change.By the time customer switched to the other hls set, as the delta was in the 170s.After changing the circuit, we had no issues with the flow or the deltas.No harm to any person has been reported.On (b)(6) 2026, the ssu provided additional information regarding the reported event.An iabp and an impella device were also in use during the procedure.No harm to the patient or operator was reported.The patient was experiencing cardiogenic shock and was receiving multiple vasopressors.The patient was cannulated for va ecmo support and was being transferred to a vad/transplant center for further evaluation.No pre-existing medical conditions were identified that could have influenced the reported event.No clots were observed.All pressures were zeroed while the set was free of liquids/priming solution.No visible defects were noted on the sensor housing or the green flexline.The hls set was primed on (b)(6) 2026 and connected to the patient on (b)(6) 2026.The reported malfunction was first noticed approximately 15 to 20 minutes after the set had been connected to the patient.The involved cardiohelp system had been used recently without any reported incidents.The hls set was subsequently exchanged.Due to the reported exchange of the hls set during patient use a report is required.Complaint id: (b)(4).
 
Additional Manufacturer Narrative
The investigation is ongoing.Further information has been requested but has not yet been received.A follow up medwatch will be submitted when additional information becomes available.

Brand Name
HLS Set
Common Device Name
Oxygenator, Cardiopulmonary Bypass
Manufacturer (Section D)
Maquet Cardiopulmonary GmbH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
Julia Kapfenberger
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key50406727
Report Number8010762-2026-0000493
Device Sequence Number18764372
Product Code DTZ
UDI-Device Identifier04058863080383
UDI-Public(01)04058863080383(11)260319(17)270319(10)3000546258(240)701069078
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBEQ-HLS 7050 USA #SHLS Set Advanced 7.0
Device Catalogue Number701069078
Device Lot Number3000546258
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale
Patient Weight167 LB